# SDR USAA051130

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 40,586 hours, 40,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: US655169821F
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK FUSELAGE STRINGER SPLICE AT STA 907 STR 4R.  INSTALLED STRINGER SPLICE IAW SRM 51-40-02, DEFECT SIZE: .25".
